Health knowledge made personal
Join this community!
› Share page:
Search posts:

My heart flips ...

Posted Aug 23 2008 3:17pm
Had a good half hour or so of heart palpitations today. That's when you feel your heart "flutter" or, as in my case, do flip-flops, inside your chest. It was kinda scary. All I was doing was sitting at the computer working. I wasn't stressed about anything. Checked my radial pulse and it seemed okay. I got myself something to eat, mainly to distract myself. The palpitations went away.

Iago de Otto asked how my withdrawal from treatment is going. It's going. My last therapy appointment was in April. I have stopped taking Adderall XR in the morning. Since the end of May, I have dropped my daily dosage of Effexor XR from 112.5 mg to 75 mg. I am working on dropping the dose to 37.5 mg, then hopefully get off of it completely by mid-September. I am taking it very slowly with Effexor because I have heard so many horror stories about it's withdrawal effects on the body.

I don't know if the heart palpitations have anything to do with coming off of Effexor. It is much more likely that I've been drinking too much coffee to replace the Adderall.

I will do some research and write more detailed posts about drug withdrawal and therapy termination in future posts.
Post a comment
Write a comment:

Related Searches